# SDR 95ZZZW386

- Difficulty date: February 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corrosion
- Location: Bs 950e
- Part time: 32,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, AFT CARGO HAS CORROSION ON AFT SIDE OF FUS FRAME 950E AT FWD LOWER CORNER OF DOOR FRAME AT APPROX STR 27R.  REMOVED CORROSION PER SRM 51-10-6, CUT OUT DAMAGED SECTION OF WEB AND INSTALLED NEW SECTION PER SRM 51-40-2, 6 INCH BY 18 INCH 7075-T6 .090.  INSTALLED SPLICE REPAIR PER SB 727-53-0199, 6 INCHES BY 14 INCHES 7075-T6 .090.  TREATED AND PRIMED PER SRM 51-10-2.  TOTAL CYCLES 32285.
